Jul 21, 2013 - 1:44 am
I've been on some kind of pain killer since last December with my 1st tonsillectomy. I went off briefly and right back on after my 2nd surgery in February and then third surgery less than two weeks later. I started treatment and have been on them since. Oxycododone, Oxycontin, Hydrocodone and most recently Lyrica and Tramadol. I've weaned myself down in dosage and frequency but still have been taking them daily. The Lyrica is twice daily for the nerve pain. I still hurt the vast majority of the time. Mostly it's a general body ache as if I have the flu or I'm 80 years old. My body just hurts!
Yesterday (Friday) I only took two 5mg Oxys, one in the morning and one in the evening after work. Well today I decided no matter how bad I was hurting, I wouldn't take any. What a mistake! I was absolutely miserable. OTC pain relievers didn't do a thing. It didn't help that the neuropathy I had a few weeks ago returned and has affected me from the waist down to my knees and lymphedema has my face feeling like a balloon. I finally fell asleep last night a little after 11pm and awoke an hour later with a start like I was jolted out of bed. The sheets were soaked and my legs are restless and I feel twitchy for lack of a better word. Upon consulting Dr. Google (I know I know), these are symptoms of narc withdrawal. I have a few others like anxiety, irritability and hot (sweating)and cold flashes.
So here I sit unable to sleep. My shins feel like they want to explode and I just can't get comfortable. I took one 5mg oxy a few minutes ago and hope it quiets me down. This sucks! You think the docs would have warned me about this. I don't get a high off of these things. They just take the pain away but yet I feel like an addict and I suppose I am to some degree. I'm seeing my RO and MO the 1st week in August and will discuss it further then. I want to feel normal without pain meds. Not to mention the diet of stool softeners and M.o.M. so I don't explode from constipation!